# SDR IPXA2016021699453

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 60,295 hours, 10,414 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Sliding Window
- Component: Sliding Window
- Component part number: NBA604728
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL ON CLIMBOUT, REPLACED F/O'S SLIDING CLEARVIEW WINDOW.
